Multi-scroll chaotic attractors from a generalized time-delay sampled-data system


Yeniçeri R. , Yalçın M. E.

INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, vol.44, no.6, pp.1263-1276, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1002/cta.2160
  • Title of Journal : INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS
  • Page Numbers: pp.1263-1276

Abstract

In this paper, the first generalization for time-delay sampled-data chaotic system in order to generate multi-scroll attractor is introduced with its circuit implementation. An efficient delay-line with binary priority encoding, parallel shifting, and binary decoding is also suggested and implemented to overcome the delay line realization drawback in such systems. The proposed system enhances the complexity of chaotic behavior by means of multi-scroll feature and exemplifies the simplification of chaotic systems for better realizations. Copyright (c) 2015 John Wiley & Sons, Ltd.